Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 216, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 26, 2015, 4:15 PM CDT for Adair County, LeFlore County, Sequoyah County, Oklahoma; 5 counties in Arkansas. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 4:15 PM CDT (21:15 UTC)
- Expired
- Jun 26, 2015, 5:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR, Adair County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 46 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 4:45 PM CDT | TSTM WND DMG | 9 N Ozark, AR | NUMEROUS REPORTS OF LARGE TREES AND POWER LINES DOWN ACROSS ROADWAYS IN THE JETHRO COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 3:31 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -73 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
866
WUUS54 KTSA 262115
SVRTSA
ARC033-047-087-131-143-OKC001-079-135-262215-
/O.NEW.KTSA.SV.W.0216.150626T2115Z-150626T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
415 PM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN NORTHWESTERN ARKANSAS...
SOUTHWESTERN MADISON COUNTY IN NORTHWESTERN ARKANSAS...
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
SOUTHERN WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...
NORTHEASTERN LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
EASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHEASTERN ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 515 PM CDT
* AT 415 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF LEE CREEK TO VAN BUREN TO
HACKETT...MOVING EAST AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
FORT SMITH...VAN BUREN...OZARK...CHARLESTON...CEDARVILLE...
MOUNTAINBURG...NATURAL DAM...GREENWOOD...ALMA...BARLING...POCOLA...
ROLAND...WEST FORK...LAVACA...ARKOMA...MULBERRY...DYER...HACKETT...
ALTUS AND BONANZA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 42.
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 322 AND 328.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3577 9370 3538 9371 3537 9375 3540 9379
3542 9380 3531 9381 3532 9392 3523 9392
3523 9402 3515 9403 3510 9456 3583 9454
3602 9369 3577 9368
TIME...MOT...LOC 2115Z 254DEG 24KT 3575 9434 3544 9433 3520 9441
HAIL...1.00IN
WIND...70MPH
$$
694 follow-up statements
678
WWUS54 KTSA 262136
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
436 PM CDT FRI JUN 26 2015
OKC001-079-135-262146-
/O.CAN.KTSA.SV.W.0216.000000T0000Z-150626T2215Z/
LE FLORE OK-SEQUOYAH OK-ADAIR OK-
436 PM CDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE FLORE...
EASTERN SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3577 9368 3577 9370 3538 9371 3537 9375
3542 9380 3531 9381 3532 9392 3523 9392
3523 9402 3515 9403 3511 9444 3540 9443
3584 9450 3602 9369
TIME...MOT...LOC 2136Z 254DEG 24KT 3579 9418 3548 9417 3524 9425
$$
ARC033-047-087-131-143-262215-
/O.CON.KTSA.SV.W.0216.000000T0000Z-150626T2215Z/
CRAWFORD AR-MADISON AR-SEBASTIAN AR-FRANKLIN AR-WASHINGTON AR-
436 PM CDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CRAWFORD...SOUTHWESTERN MADISON...SEBASTIAN...FRANKLIN AND
SOUTHERN WASHINGTON COUNTIES...
AT 436 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF WINSLOW TO 2 MILES SOUTHWEST OF DYER
TO NEAR GREENWOOD...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FORT SMITH...VAN BUREN...OZARK...CHARLESTON...CEDARVILLE...
MOUNTAINBURG...NATURAL DAM...GREENWOOD...ALMA...BARLING...WEST
FORK...LAVACA...MULBERRY...DYER...HACKETT...ALTUS...BONANZA...
WINSLOW...BRANCH AND DENNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3577 9368 3577 9370 3538 9371 3537 9375
3542 9380 3531 9381 3532 9392 3523 9392
3523 9402 3515 9403 3511 9444 3540 9443
3584 9450 3602 9369
TIME...MOT...LOC 2136Z 254DEG 24KT 3579 9418 3548 9417 3524 9425
HAIL...<.75IN
WIND...60MPH
$$
69691
WWUS54 KTSA 262152
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
452 PM CDT FRI JUN 26 2015
ARC131-262202-
/O.CAN.KTSA.SV.W.0216.000000T0000Z-150626T2215Z/
SEBASTIAN AR-
452 PM CDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR SEBASTIAN COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3577 9368 3577 9370 3538 9371 3537 9375
3542 9380 3531 9381 3532 9392 3530 9404
3547 9407 3590 9421 3602 9369
TIME...MOT...LOC 2152Z 249DEG 41KT 3592 9382 3561 9381 3537 9389
$$
ARC033-047-087-143-262215-
/O.CON.KTSA.SV.W.0216.000000T0000Z-150626T2215Z/
CRAWFORD AR-MADISON AR-FRANKLIN AR-WASHINGTON AR-
452 PM CDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN CRAWFORD...SOUTHWESTERN MADISON...FRANKLIN AND
SOUTHEASTERN WASHINGTON COUNTIES...
AT 452 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTH OF JAPTON TO 5 MILES SOUTH OF CASS TO 4
MILES NORTH OF RATCLIFF...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OZARK...CHARLESTON...WEST FORK...MULBERRY...ALTUS...WINSLOW...
BRANCH...DENNING...ST. PAUL...WIEDERKEHR VILLAGE...AURORA...CASS...
SAINT PAUL...FERN...BRENTWOOD...JAPTON...CAULKSVILLE...WOOLSEY...
CROSSES AND DELANEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3577 9368 3577 9370 3538 9371 3537 9375
3542 9380 3531 9381 3532 9392 3530 9404
3547 9407 3590 9421 3602 9369
TIME...MOT...LOC 2152Z 249DEG 41KT 3592 9382 3561 9381 3537 9389
HAIL...<.75IN
WIND...60MPH
$$
69702
WWUS54 KTSA 262208
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
508 PM CDT FRI JUN 26 2015
ARC033-143-262217-
/O.CAN.KTSA.SV.W.0216.000000T0000Z-150626T2215Z/
CRAWFORD AR-WASHINGTON AR-
508 PM CDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAWFORD AND
SOUTHEASTERN WASHINGTON COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3577 9368 3577 9370 3538 9371 3537 9375
3542 9380 3585 9391 3585 9368
TIME...MOT...LOC 2207Z 270DEG 24KT 3594 9371 3563 9370 3539 9378
$$
ARC047-087-262215-
/O.CON.KTSA.SV.W.0216.000000T0000Z-150626T2215Z/
MADISON AR-FRANKLIN AR-
508 PM CDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHWESTERN MADISON AND NORTHEASTERN FRANKLIN COUNTIES...
AT 507 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WITTER TO 7 MILES SOUTHEAST OF CASS TO 3 MILES
SOUTHWEST OF DENNING...MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED TREES AND POWER LINES
DOWN NORTH OF OZARK AT ABOUT 445 PM.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
OZARK...ALTUS...DENNING...ST. PAUL...WIEDERKEHR VILLAGE...CASS...
SAINT PAUL...ALIX...WATALULA...DUTTON...COMBS...REDDING...
BRASHEARS...BARNES...PARADISE...TAFT...PATRICK AND TURNERS BEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3577 9368 3577 9370 3538 9371 3537 9375
3542 9380 3585 9391 3585 9368
TIME...MOT...LOC 2207Z 270DEG 24KT 3594 9371 3563 9370 3539 9378
HAIL...<.75IN
WIND...70MPH
$$
69474
WWUS54 KTSA 262216
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT FRI JUN 26 2015
ARC047-087-262225-
/O.EXP.KTSA.SV.W.0216.000000T0000Z-150626T2215Z/
MADISON AR-FRANKLIN AR-
516 PM CDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MADISON AND
NORTHEASTERN FRANKLIN COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3577 9368 3577 9370 3538 9371 3537 9375
3542 9380 3585 9391 3585 9368
TIME...MOT...LOC 2213Z 254DEG 24KT 3594 9371 3563 9370 3539 9378
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:36 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 26, 2:36 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 236 PM CDT FRI JUN 26 2015 .DISCUSSION... COLD FRONT CURRENTLY NEAR THE INTERSTATE 44 CORRIDOR WITH THE STRONGER CONVECTION DISPLACED EVEN FURTHER SOUTHWARD FROM FAR NORTHWEST ARKANSAS INTO SOUTHEAST OKLAHOMA. STRONG INSTABILITY AND WEAK SHEAR DEFINE THE PREFRONTAL ENVIRONMENT W/ POTENTIAL FOR POCKETS OF SEVERE WEATHER TO CONTINUE THROUGH MID EVENING...WITH THE PASSING COLD FRONT MARKING THE END OF THE POTENTIAL. DRY AND MILD EARLY SUMMER CONDITIONS WILL PREVAIL THROUGH SUNDAY WITH THE PATTERN ALOFT DOMINATED BY A HIGH AMPLITUDE RIDGE WEST / TROUGH EAST PLACING NORTHWESTERLY FLOW ALOFT THROUGH THE PLAINS. THE RESULT WILL BE SEVERAL WEAK FRONTAL PASSAGES OCCURRING OVER THE UPCOMING WEEK...AND ASSOCIATED THUNDERSTORM CHANCES. THE CURRENT TIMING INCREASES PRECIP CHANCES SUNDAY NIGHT...AND AGAIN LATE TUESDAY INTO WEDNESDAY...AND POSSIBLY AGAIN BY LATE FRIDAY INTO THE WEEKEND. TEMPS LOOK TO REMAIN NEAR SEASONAL NORMALS. && .PRELIMINARY POINT TEMPS/POPS... TUL 67 86 66 89 / 20 0 0 10 FSM 69 86 66 89 / 70 0 0 0 MLC 69 84 64 87 / 60 0 0 0 BVO 65 85 62 89 / 10 0 0 10 FYV 64 81 59 84 / 50 0 0 0 BYV 64 81 60 83 / 50 0 0 10 MKO 67 84 64 87 / 50 0 0 0 MIO 65 84 63 87 / 20 0 0 10 F10 68 84 65 88 / 50 0 0 0 HHW 71 86 66 88 / 70 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....07
Hazardous weather outlook, Jun 26, 1:34 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
134 PM CDT FRI JUN 26 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
109 PM CDT FRI JUN 26 2015
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST AND
WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST AND
WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
HEAVY RAIN.
RISK...LIMITED.
AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST AND
WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...THIS AFTERNOON.
DISCUSSION...
THUNDERSTORM DEVELOPMENT THIS AFTERNOON WILL FOCUS MAINLY
ALONG/NEAR AND OLD THUNDERSTORM OUTFLOW BOUNDARY IN SOUTHEAST
OKLAHOMA AND ALONG OR NEAR A COOL FRONT SLICING THROUGH EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS.
MARGINAL WIND FIELDS WILL COMBINE WITH AMPLE INSTABILITY
TO PRODUCE SOME STRONG AND SEVERE THUNDERSTORMS THIS AFTERNOON
INTO THE EVENING HOURS. DAMAGING WIND AND LOCALLY HEAVY RAIN
WILL BE THE PRIMARY THREATS WITH HAIL A LESSER THREAT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
DRY MILD CONDITIONS WILL PREVAIL OVER THE WEEKEND.
INTERMITTENT THUNDERSTORM CHANCES RETURN NEXT WEEK
AS NORTHWEST UPPER FLOW DEVELOPS ACROSS THE CENTRAL
AND SOUTHERN PLAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jun 26, 3:10 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 310 PM CDT FRI JUN 26 2015 ARZ001-010-011-262100- WASHINGTON AR-BENTON AR-MADISON AR- 310 PM CDT FRI JUN 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON... NORTHWESTERN MADISON AND NORTHEASTERN WASHINGTON COUNTIES UNTIL 400 PM CDT... AT 310 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF TONTITOWN...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FAYETTEVILLE...SPRINGDALE...FARMINGTON...ELKINS...TONTITOWN... GREENLAND...JOHNSON...GOSHEN...OAK GROVE...SONORA...SAVOY... MAYFIELD...HARMON...SHADY GROVE...WHEELER AND TUTTLE. LAT...LON 3604 9436 3619 9434 3621 9392 3598 9396 TIME...MOT...LOC 2010Z 273DEG 20KT 3614 9426 69
Local storm report, Jun 26, 3:20 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND GST 4 SE EUFAULA 35.25N 95.53W
06/26/2015 E60 MPH PITTSBURG OK PUBLIC
&&
SAALocal storm report, Jun 26, 3:46 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG VIAN 35.50N 94.97W
06/26/2015 SEQUOYAH OK LAW ENFORCEMENT
SCATTERED LARGE TREE LIMBS REPORTED BLOWN DOWN AROUND
TOWN.
&&
SAASpecial weather statement, Jun 26, 4:00 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
400 PM CDT FRI JUN 26 2015
ARZ029-OKZ076-262145-
SEBASTIAN AR-LE FLORE OK-
400 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEBASTIAN AND
CENTRAL LE FLORE COUNTIES UNTIL 445 PM CDT...
AT 400 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTHWEST OF SPIRO TO 6 MILES NORTH OF
WISTER TO 3 MILES NORTHEAST OF BENGAL...AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
POTEAU...HEAVENER...PANAMA...MANSFIELD...WISTER...HACKETT...HOWE...
HARTFORD...HUNTINGTON...FANSHAWE...MIDLAND...CAMERON...HEAVENER
RUNESTONE STATE PARK...LAKE WISTER STATE PARK...SHADY POINT...ROCK
ISLAND...PATTERSON...CROSSROADS...WITCHERVILLE AND DAYTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL ARKANSAS AND SOUTHEASTERN OKLAHOMA.
LAT...LON 3514 9414 3510 9414 3508 9420 3508 9422
3506 9425 3506 9423 3497 9424 3495 9434
3496 9437 3494 9439 3495 9441 3493 9443
3493 9445 3484 9445 3478 9462 3481 9501
3522 9475 3514 9409
TIME...MOT...LOC 2100Z 269DEG 25KT 3522 9466 3505 9476 3487 9502
69Local storm report, Jun 26, 4:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
404 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM TSTM WND GST ROLAND 35.42N 94.51W
06/26/2015 E60 MPH SEQUOYAH OK LAW ENFORCEMENT
METAL SIGNS BLOWN INTO THE STREETS. VERY WINDY.
&&
SAALocal storm report, Jun 26, 4:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 4 E HANNA 35.21N 95.82W
06/26/2015 MCINTOSH OK EMERGENCY MNGR
6 INCH TREE LIMBS DOWN AND TREES BLOWN DOWN.
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 2:00 PM CDT | Special Weather Statement | TSA | McIntosh, Okmulgee | 45 min |
| Jun 26, 2:28 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 47 min |
| Jun 26, 2:51 PM CDT | Special Weather Statement | TSA | Haskell | 39 min |
| Jun 26, 3:19 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 41 min |
| Jun 26, 3:38 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 37 min |
| Jun 26, 3:51 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 24 min |
| Jun 26, 4:00 PM CDT | Special Weather Statement | TSA | LeFlore | 45 min |
| Jun 26, 4:19 PM CDT | Special Weather Statement | TSA | Muskogee | 41 min |
| Jun 26, 4:35 PM CDT | Areal Flood Advisory | TSA | Muskogee | 3 hr |
| Jun 26, 5:28 PM CDT | Special Weather Statement | TSA | Pittsburg | 62 min |
| Jun 26, 6:15 PM CDT | Special Weather Statement | TSA | Pittsburg | 45 min |
| Jun 26, 6:22 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 53 min |
| Jun 26, 6:26 PM CDT | Special Weather Statement | TSA | McIntosh | 49 min |
| Jun 26, 6:56 PM CDT | Special Weather Statement | TSA | McIntosh | 49 min |
| Jun 26, 10:38 AM CDT | Special Weather Statement | TSA | Carroll | 37 min |
| Jun 26, 11:24 AM CDT | Special Weather Statement | TSA | Carroll | 51 min |
| Jun 26, 11:57 AM CDT | Special Weather Statement | TSA | Carroll | 48 min |
| Jun 26, 1:02 PM CDT | Special Weather Statement | TSA | Carroll, Madison | 43 min |
| Jun 26, 1:09 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison, Washington | 66 min |
| Jun 26, 2:18 PM CDT | Special Weather Statement | TSA | Madison | 42 min |
| Jun 26, 3:10 PM CDT | Special Weather Statement | TSA | Washington | 50 min |
| Jun 26, 3:45 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 60 min |
| Jun 26, 4:47 PM CDT | Flash Flood Warning | TSA | Washington | 3 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.